# SDR HEEA0016724

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N401PH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7050
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 5035P2P44
- Condition: Malfunctioned
- Location: Altimeter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER SKIPPING ELEVATORS IN REPORTING MODE.
